Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 121, NWS Cheyenne, WY

July 13, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 13, 2014, 6:28 PM MDT for Laramie County, Wyoming. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 6:28 PM MDT (00:28 UTC)
Expired
Jul 13, 2014, 6:43 PM MDT
In force
15 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 24 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
2350 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WUUS55 KCYS 140028
SVRCYS
WYC021-140115-
/O.NEW.KCYS.SV.W.0121.140714T0028Z-140714T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
628 PM MDT SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 715 PM MDT

* AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  CRYSTAL LAKE CAMPGROUND...AND MOVING EAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHWESTERN LARAMIE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 0 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING 
ISSUED FOR EXTREME SOUTHWESTERN LARAMIE COUNTY.

&&

LAT...LON 4099 10519 4106 10520 4109 10481 4100 10481
TIME...MOT...LOC 0027Z 276DEG 16KT 4101 10512

HAIL...1.50IN
WIND...60MPH

$$

MAZUR
1 follow-up statement
892 
WWUS55 KCYS 140043
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT SUN JUL 13 2014

WYC021-140053-
/O.CAN.KCYS.SV.W.0121.000000T0000Z-140714T0115Z/
LARAMIE WY-
643 PM MDT SUN JUL 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...GUSTY WINDS UP TO 40 MPH ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4099 10519 4106 10520 4109 10481 4100 10481
TIME...MOT...LOC 0043Z 276DEG 16KT 4100 10503

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:55 PM MDT, 33 minutes earlier.

Area forecast discussion, Jul 13, 5:55 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT SUN JUL 13 2014

.UPDATE...
ISSUED AT 543 PM MDT SUN JUL 13 2014

QUICK UPDATE TO THE GRIDS TO ADJUST PCPN TRENDS FOR THE REST OF
THE EVENING. LATEST WATER VAPOR SATELLITE LOOP SHOWS THE STRONG
MIDLVL SHORTWAVE RESPONSIBLE FOR THE EARLIER STRONG TO SEVERE
CONVECTION HAS MOVED EAST OF THE CWA. A MOIST AND UNSTABLE AIR
MASS REMAINS IN PLACE OVER THE HIGH PLAINS WITH WIDESPREAD DEW
POINTS IN THE MID 50S AND SPC MESOANALYSIS CAPES AROUND 1500 TO
2000 J/KG. KCYS RADAR STILL SHOWS SOME ISOLATED CONVECTION OUT
THERE...AND WITH TOWERING CUMULUS STILL ON VISIBLE SATELLITE DO
BELIEVE THERE IS STILL POTENTIAL FOR A FEW STORMS. COULD ALSO SEE
SOME NEW TSTMS DEVELOP ALONG PREVIOUS OUTFLOW. NOT EXPECTING
THINGS TO BE AS WIDESPREAD AS EARLIER...SO CUT BACK POPS INTO THE
ISOLATED CATEGORY FOR THE REST OF THE EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 337 PM MDT SUN JUL 13 2014

CONVECTION GRADUALLY INCREASING ACROSS SOUTHEAST WYOMING THIS
AFTERNOON AND THIS WILL MOVE EAST OVER THE NEBRASKA PANHANDLE THIS
EVENING. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT FROM STRONGER
STORMS WITH MOST LIKELY AREA FOR THIS BEING EAST OF THE MTNS INTO
THIS EVENING. ANY FLOODING THAT MIGHT OCCUR SHOULD REMAIN RATHER
LOCALIZED. SOME HAIL THREAT STILL THERE AS WELL THOUGH UPPER
SUPPORT NOT ALL THAT GREAT. ACTIVITY WILL DECREASE OVERNIGHT
THOUGH SOME MAY HANG ON OVER NORTHEAST PARTS OF THE CWA THROUGH
THE NIGHT.

SIMILAR SCENARIO EXPECTED FOR SATURDAY AS SFC UPSLOPE FLOW BEHIND
A WEAK SFC FRONT THAT WILL PASS ACROSS DURING THE DAY ALLOWS FOR
REDEVELOPMENT OF CONVECTION. INSTABILITY NOT PROGGED TO BE AS
GREAT THOUGH SO ACTIVITY LIKELY TO BE MORE SHOWERY IN NATURE.
TEMPS JUST A LITTLE COOLER OVER THE PLAINS. ACTIVITY WILL DIE OUT
SAT EVENING. A STRONGER FRONT WILL THEN PUSH SOUTH ACROSS THE CWA
SUNDAY WITH SCTD SHOWERS AND A FEW STORMS ONCE AGAIN.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 337 PM MDT SUN JUL 13 2014

A WEAK SHORTWAVE IS EXPECTED TO EXIT THE AREA WEDNESDAY EVENING
WHICH WILL CAUSE SHOWERS AND THUNDERSTORMS TO GRADUALLY EXIT THE
AREA EAST OF THE LARAMIE RANGE BY AROUND MIDNIGHT. MEANWHILE...THE
UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE ROCKIES BEGINNING
THURSDAY AND CONTINUING THROUGH THE WEEKEND. SMALL DISTURBANCES ARE
PROGGED TO MOVE THROUGH THE EASTERN PERIPHERY OF THIS RIDGE THURSDAY
AND FRIDAY WHICH MAY TRIGGER SOME CONVECTION EAST OF THE LARAMIE
RANGE. THE NEXT STRONG UPPER LEVEL TROF IS PROGGED TO MOVE INTO
BRITISH COLUMBIA AND SASKATCHEWAN THIS WEEKEND WHICH WILL TEND TO
AMPLIFY THE RIDGE OVER THE REGION WHICH WILL RESULT IN WARMING
TEMPERATURES AND SOMEWHAT DRIER CONDITIONS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1147 AM MDT SUN JUL 13 2014

SCATTERED SHOWERS AND THUNDERSTORMS ARE PROGGED TO DEVELOP ALONG
THE LARAMIE RANGE THIS AFTERNOON AND MOVE SOUTHEAST AT 15 TO 20
MPH. A FEW OF THESE STORMS MAY BECOME STRONG OR SEVERE WITH LARGE
HAIL BEING THE MAIN THREATS ALONG WITH SOME GUSTY WINDS. THE BULK
OF THE ACTIVITY WILL IMPACT THE CYS AND LAR TAF SITES THIS
AFTERNOON. OTHERWISE...CLEARING SKIES ARE ANTICIPATED THIS
EVENING WITH MAINLY VFR CONDITIONS EXPECTED.

&&

.FIRE WEATHER...
ISSUED AT 337 PM MDT SUN JUL 13 2014
CONCERNS TO REMAIN LOW INTO NEXT WEEK WITH WEATHER CONDITIONS
REMAINING NON-CRITICAL. SCATTERED THUNDERSTORMS WILL OCCUR MOST
AFTERNOONS AND EVENINGS THROUGH SUNDAY THEN BECOME MORE ISOLATED
NEXT WEEK. DRY LIGHTNING NOT EXPECTED WITH MONSOONAL MOISTURE OVER
THE REGION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...HAMMER
SHORT TERM...REC
LONG TERM...REC
AVIATION...REC
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 13, 9:54 AM MDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
954 AM MDT SUN JUL 13 2014

NEZ019>021-054-055-WYZ101-103-105>108-115>119-141045-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
954 AM MDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHWESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY THE MIDDLE OF THIS
AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME OF THESE
THUNDERSTORMS WILL CONTAIN HEAVY RAINFALL AND GUSTY WINDS...WITH THE
MOST LIKELY LOCATIONS ALONG INTERSTATE 25 FROM WHEATLAND TO
CHEYENNE. STORM MOVEMENT WILL BE ONLY 5 TO 10 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR
TUESDAY AND WEDNESDAY. SOME OF THESE THUNDERSTORMS MAY BECOME
STRONG OR SEVERE WITH LARGE HAIL...STRONG WINDS...AND FREQUENT
LIGHTNING. IN ADDITION...HEAVY RAINFALL IS POSSIBLE BEFORE SOME
DRIER AIR MOVES INTO THE REGION BY LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-109>114-141045-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
954 AM MDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON AND THIS
EVENING. GUSTY WINDS WILL ACCOMPANY THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ON MONDAY WILL INCREASE IN COVERAGE THROUGH
THE MIDDLE OF THIS WEEK AS A POTENT UPPER LEVEL DISTURBANCE MOVES
ACROSS WYOMING. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG ON
TUESDAY...PRODUCING HEAVY RAINFALL...FREQUENT LIGHTNING...AND
SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-095-096-WYZ102-141045-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
954 AM MDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING. BRIEF HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY THESE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES OF THUNDERSTORMS ARE EXPECTED TO INCREASE ON TUESDAY AND
WEDNESDAY OF THIS WEEK BEFORE SOME DRIER AIR MOVES INTO THE REGION
LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

In the hours before

Local storm report, Jul 13, 3:24 PM MDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             4 E DIX                 41.23N 103.41W
07/13/2014  E0.25 INCH       KIMBALL            NE   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jul 13, 3:29 PM MDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TORNADO          10 E CHEYENNE           41.15N 104.60W
07/13/2014                   LARAMIE            WY   PUBLIC

            BRIEF TOUCH DOWN NEAR THE ARCHER EXIT OF I-80.

&&

BCHAPMAN
Special weather statement, Jul 13, 3:32 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
332 PM MDT SUN JUL 13 2014

NEZ020-054-055-132215-
BANNER NE-CHEYENNE NE-KIMBALL NE-
332 PM MDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL...
NORTHWESTERN CHEYENNE AND EXTREME SOUTHEASTERN BANNER COUNTIES UNTIL
415 PM MDT...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF DIX...OR 16 MILES NORTHEAST
OF KIMBALL...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL NORTHWESTERN CHEYENNE COUNTY THROUGH 415 PM MDT
RURAL EASTERN KIMBALL COUNTY THROUGH 415 PM MDT
RURAL WESTERN CHEYENNE COUNTY THROUGH 415 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4139 10329 4127 10315 4129 10335 4122 10338
      4136 10349 4142 10339
TIME...MOT...LOC 2133Z 314DEG 17KT 4134 10339

RUBIN
Local storm report, Jul 13, 3:52 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     CHEYENNE                41.15N 104.79W
07/13/2014                   LARAMIE            WY   TRAINED SPOTTER

            WIDESPREAD TREE DAMAGE REPORTED IN AND AROUND THE CITY OF
            CHEYENNE. LARGEST TREE DOWN WAS ABOUT ONE FOOT IN
            DIAMETER.

&&

HAMMER
Special weather statement, Jul 13, 4:01 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT SUN JUL 13 2014

NEZ055-132300-
CHEYENNE NE-
401 PM MDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEYENNE COUNTY UNTIL
500 PM MDT...

AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF GURLEY...OR 17 MILES NORTHWEST
OF SIDNEY...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
GURLEY AROUND 435 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4129 10267 4123 10275 4126 10304 4125 10310
      4132 10321 4138 10318
TIME...MOT...LOC 2201Z 298DEG 12KT 4133 10315

RUBIN
Special weather statement, Jul 13, 5:22 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT SUN JUL 13 2014

NEZ020-054-132345-
BANNER NE-KIMBALL NE-
522 PM MDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL AND SOUTHWESTERN
BANNER COUNTIES UNTIL 545 PM MDT...

AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF ALBIN...OR 16 MILES NORTHWEST OF
KIMBALL...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. RAINFALL
TOTALS OF ONE QUARTER TO ONE HALF INCH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OLIVER CAMPGROUND...
  OLIVER RESERVOIR...
  BUSHNELL...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 8 AND
14.

VERY HEAVY RAIN IS LIKELY WITH THIS STORM...AND MAY FLOOD LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON
A FLOODED ROADWAY.

&&

LAT...LON 4131 10357 4114 10388 4139 10400 4147 10390
TIME...MOT...LOC 2315Z 324DEG 17KT 4136 10388

MAZUR

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.